Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Errata in Gauss's “Tafel der Anzahl der Classen binärer quadratischer Formen.”


Author: A. M. Nash
Journal: Bull. Amer. Math. Soc. 9 (1903), 466-467
DOI: https://doi.org/10.1090/S0002-9904-1903-01018-0
Cited work: Bull. Amer. Math. Soc., Volume 9, Number 3 (1902), 141--142
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1903-01018-0

American Mathematical Society